# SDR SWAA2012120510227

- Difficulty date: November 23, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 6546592
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TRACK TIE DOWN LOCATED AT BSTA 747 AND RBL 13.80 AFT CARGO COMPARTMENT.  REPAIRED TRACK TIEDOWN SECTION LOC BETWEEN BS 747+10 TO BS 767+10 AND RBL 13.8 AFT CC IAW B737-300 SRM 53-00-53 REPAIR 2 AND DWG 65-46592.
